# SDR DALA1135963258

- Difficulty date: May 22, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 3,699 hours, 1,594 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, PATH LIGHT ROW 26 IS INOPERATIVE.  MX REPAIRED THE WIRING AND THE SYSTEM NOW TESTS OK.
